# SDR A6WA200740121

- Difficulty date: March 8, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT FLOOR SUPPORT ANGLE P/N 600-34017 CRACKED APPROX .3 INCH LONG OUTBOARD OF LBL 9.0.  MAINTENANCE REPAIRED CRACKED FLOOR SUPPORT ANGLE P/N 600-34017 BY CUTTING OUT DAMAGE AND INSTALLING REPAIR ANGLE IAW BOMBARDIER REO 601R-53-11-138 REV C.  (M)
